# SDR JGVR20210225001

- Difficulty date: February 25, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 13,492 hours, 10,556 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE UPPER TRAILING EDGE EXTRUSION ON THE RUDDER TO BE CORRODED BEYOND LIMITS.  REPLACED UPPER TRAILING EDGE EXTRUSION WITH NEW CESSNA PN 5533000-30.  PAINTED AND BALANCED RUDDER AS REQUIRED.
